MAUDE Adverse Event Report: ACUTUS MEDICAL, INC. ACQCROSS INTEGRATED NEEDLE/DILATOR

ACUTUS MEDICAL, INC. ACQCROSS INTEGRATED NEEDLE/DILATOR
Model Number 900304
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 04/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question was discarded and a failure investigation could not be performed.There were no non-conformances found per the device history review.Pericardial effusion is an inherent clinical risk associated with the acqcross integrated needle/dilator device, which is the same as the risk of a procedure performed with similar, competitive devices.
 
Event or Problem Description
It was reported that the physician advanced the flexcath cross system into the superior vena cava svc, but had trouble positioning on septum due to atrial pacing lead.The physician obtained transseptal access with versacross wire, but was unable to get flexcath sheath across the septum.A drop in patient's blood pressure was noted.The physician then utilized intracardiac echocardiography ice to visualize an effusion around the patient's heart.A pericardiocentesis was performed and 350cc of blood was removed.The case was aborted.The patient was stabilized and admitted to the icu.

Brand Name
ACQCROSS INTEGRATED NEEDLE/DILATOR
Common Device Name
INTEGRATED NEEDLE/DILATOR
Manufacturer (Section D)
ACUTUS MEDICAL, INC.
2210 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
ACUTUS MEDICAL, INC.
2210 faraday ave
suite 100
carlsbad CA 92008
Manufacturer Contact
james bennett
2210 faraday ave
suite 100
carlsbad, CA 92008
4422326080
MDR Report Key19347047
Report Number3012120746-2024-00008
Device Sequence Number16796237
Product Code DRE
UDI-Device Identifier00850027837826
UDI-Public(01)00850027837826(11)231107(17)251105(10)105298
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K210685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/05/2025
Device Model Number900304
Device Lot Number105298
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLEXCATH SHEATH.; VERSACROSS RF WIRE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient SexUnknown